# SDR HNAA9900046

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE DOOR OUTBOARD INTERCOSTAL CRACKED AT FORWARD HINGE BRACKET.  REPAIRED INTERCOSTAL.
